MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (US); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (US); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEW 7 XB BISECTOR (US)
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vasoview 7 xb bisector (us), they stated that the conical dissection tip has defects within the plastic.They stated that there appeared to be items inside the clear plastic.They were able to complete the harvest without any harm to the patient.
 
Additional Manufacturer Narrative
Internal complaint number: (b)(4).Analysis of production: (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.The certificate of conformance (c of c) was reviewed.The vendor certifies that this device lot conforms to all applicable product specifications.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaint was reported for the same lot number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period sept 2019 through aug 2021 was reviewed.There were no triggers identified for the review period.Communication/interviews: (4111/213/67) communication/interviews were performed to obtain all possible information.Testing of actual/suspected device: (10/13/22) the device was returned to the factory for evaluation on 08/30/2021.An investigation was conducted on 08/31/2021.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed on the harvesting handle, bisector electrodes as well as on the intact c-ring of the harvesting device.The dissection tip was observed to be intact, no visual or physical defects were observed.A reference endoscope was used to for the image quality inspection was performed on with an endoscopic video imaging system.A clear image was unable to be obtained.The image was observed to be blurry with visual defects which was observed as white dots scattered around the center of the image observed.Based on the returned condition of the device, the reported failure "particulates; shavings" was confirmed as well as for the analyzed failure "poor quality image".The certificate of conformance (c of c) was reviewed.The vendor certifies that this device lot conforms to all applicable product specifications.¿.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW 7 XB BISECTOR (US)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
MDR Report Key12416785
Report Number2242352-2021-00718
Device Sequence Number4724270
Product Code GEI
UDI-Device Identifier00607567700369
UDI-Public00607567700369
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2023
Device Model NumberVASOVIEW 7 XB BISECTOR (US)
Device Catalogue NumberC-VH-3200
Device Lot Number25158183
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2021
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date10/01/2021
Patient Sequence Number1
Patient Age75 YR
Patient Weight87